Math @ Duke
|
Publications [#287152] of Ingrid Daubechies
Papers Published
- Daubechies, I; Guskov, I; Sweldens, W, Regularity of irregular subdivision,
Constructive Approximation, vol. 15 no. 3
(January, 1999),
pp. 381-426 [doi]
(last updated on 2025/04/04)
Abstract: We study the smoothness of the limit function for one-dimensional unequally spaced interpolating subdivision schemes. The new grid points introduced at every level can lie in irregularly spaced locations between old, adjacent grid points and not only midway as is usually the case. For the natural generalization of the four-point scheme introduced by Dubuc and Dyn, Levin, and Gregory, we show that, under some geometric restrictions, the limit function is always C1; under slightly stronger restrictions we show that the limit function is almost C2, the same regularity as in the regularly spaced case.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|